# SDR HALA20240802036

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 31,173 hours, 72,730 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Left Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB: L HYD QTY LO CLIMIBING THROUGH 11,000. REMOVED LEAKING HYD LINE PN- 7972138-616 - ROUTED TO HYD SHOP. REPAIRED HYD LINE PER AMM 20-10-01. INSALLATION, OPS + LEAK CHECK PENDING. INSTALLED HYD LINE P/N 7972138-616 PER AMM 20-10-03 OPS CHECK GOOD LEAK CHECK GOOD A/C OK FOR SERVICE. IN LH WHEEL WELL.
